Couldn't find what you looking for?

TRY OUR SEARCH!

I had a tonsillectomy today, right now i'm in intense pain. They've given me a bottle of hydrocodone apap? something like that, 2-3 table spoons every 4-6 hrs, not enough. I'm a heavier girl i'm wondering what the weight is that dosage is based off of. It feels like the top of my mouth in the back I guess where my uvula is is folding in when I breathe or something. I feel like i'm going to choke sometimes when I breathe. I had my surgery at a surgery center and was discharged 1 hour after. I tried a milkshake, bad idea, too thick even though realistically it was very thin almost milk consistancy. It stuck all inside of my mouth, disgusting. I also tried eating ramen noodles, crushed up really well, but even the tiny noodles chewed felt like they were sticking inside my mouth in places I never knew existed I felt like I was going to choke. Is this normal? Should I call my doc? I am drinking alot of cold water and sucking on chloroseptic cough drops. I feel like if I fall asleep I will choke to death or something. Also my throat already has white stuff on it I don't know if thats from the surgery or scabs forming already?

Any advice, help, support would be appreciated. I'm 21, but I had a baby 15 weeks ago so my immune system seems to be weakend I really want to recovery quickly.

Also is a warm salt water gargle okay? would that help?

Loading...

I had my tonsils taken out on August 27,2010. I found that I felt like I was choking on something everytime I drifted off too. Last night I finally figured it out. If you sleep at a slight incline, say two pillows under your head, you don't get that gagging feeling. This could just be something that I found works for me. I also keep cold water by my bedside in my coffee mug (to keep it cold). You said that you felt like the medicine wasn't enough, whatever you do DO NOT COMBINE WITH Tylenol. The APAP at the end of hydrocodone stands for acetaminofenso you are already getting it . The only reason I know that is because I work in an assisted living facility and I pass medications and narcotics. It will mess up your kidneys. I would talk to your doctor on Monday. I know I need to talk to mine about reducing my dosage. I am a petite 20 year old and I was given oxycodone 500mg capsules and told to take 1-2 every 4-6 hours as needed. I just want to get down to one oxy and one advil 200 mg instead of a gram of oxy, because that is WAY too much on my small frame. I hope you recover quickly.
Reply

Loading...